Journal of Symplectic Geometry

Volume 2 (2004)

Number 3

Symplectic invariants of some families of Lagrangian $T^3$-fibrations

Pages: 279 – 308

DOI: http://dx.doi.org/10.4310/JSG.2004.v2.n3.a1

Author

Ricardo Castaño Bernard

Abstract

We construct families of Lagrangian 3-torus fibrations resembling the topology of some of the singularities in Topological Mirror Symmetry [TMS]. We perform a detailed analysis of the affine structure on the base of these fibrations near their discriminant loci. This permits us to classify the aforementioned families up to fibre preserving symplectomorphism. The kind of degenerations we investigate give rise to a large number of symplectic invariants.

Full Text (PDF format)